# SDR 98ZZZX2551

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001202
- Condition: Corroded
- Location: Cabin
- Part time: 18,688 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP 4 INSPECTION PERFORMED AT AMR EAGLE MAINTENANCE CENTER, FOUND THE RIGHT AFT INBOARD SEAT TRACK CORRODED FORWARD OF FRAME 35.  COMPLETE REPLACMENT OF RT AFT INBOARD SEAT TRACK BY COUNTERSINK HOLES, INSTALLED HILOCKS, AND RIVETS ON AFT SUPPORT BRACKETS IAW ATR 42 SRM 51-25-02.  CAUSE OF DAMAGE:  ENVIRONMENTAL, LAVATORY, GALLEY SPILL.  AIRCRAFT TT:  18,688.4 HOURS. TAC:  23,278.
